| Model Number |
400614 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the catheters were bent in the box that are curved and remain curved when he takes them out of the box, and they did not have the original straight shape.The client mentioned that causes problems with insertion (difficult) because the catheter must be straight as originally, but it remains curved by a bad fold in the box.There was no patient harm reported.
Additional Manufacturer Narrative
Section d4: lot number and unique identifier (udi) # has been added.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2417002764 was reviewed and no anomalies related to the reported issue were observed.Unused devices were received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.Manufacturing personnel were notified of this complaint for awareness, and we will continue to monitor related reports to determine if additional actions are necessary.